MathSciNet Relay Station
MathSciNet bibliographic data
MR2390897 42C99
Marks, Robert J., II; Gravagne, Ian A.; Davis, John M. A generalized Fourier transform and convolution on time scales. J. Math. Anal. Appl. 340 (2008), no. 2, 901–919.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement